# SDR GTIA2021032235646

- Difficulty date: March 18, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N905NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7334
- Aircraft time: 11,053 hours, 4,748 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ALT. REPORTED MOSTLY SMELL AT FWD AND MID CABIN ON DESCENT AOUT 4,000 FT CABIN TEMPS AT 70 DEGREES/70 DEGREES/70 DEGREES.-PERFORMED COVI OF THE A/C EXTERIOR AND CABIN INTERIOR.  NO FAULTS NOTED. AEROTRACER USED TO DETECT ODOR READINGS.  REF. TSM 05-50-00-810-813-A. NO ODOR PRESENT AT THIS TIME.
